Journal of East China Normal University(Natural Sc ›› 2005, Vol. 2005 ›› Issue (5/6): 90-96.

• Article • Previous Articles     Next Articles

Robust and Non-Fragile H∞ Control for Uncertain Stochastic Discrete-delay Large-Scale Systems(Chinese)

ZHANG Xiao-mei 1,2, ZHENG Yu-fan1   

  1. 1. Department of Computer Science and Technology, East China Normal University, Shanghai 200062, China;2. School of Science, Nantong University, Nantong 226007, China
  • Received:2004-04-30 Revised:2004-10-08 Online:2005-12-31 Published:2005-12-31
  • Contact: ZHANG Xiao-mei


This paper deals with the problem of obust and non-fragile H control for uncertain tochastic discrete-delay large-scale systems. The ncertainties of the system are assumed to be time-varying norm-bounded. The aim is the design of a robust and non-fragile H decentralized state feedback controller for the systems with additive controller gain variations,which ensures the robust stochastic stability and a prescribed H performance level for the resulting closed-loop system, in spite of the uncertainties and the time delays. Based on the Lyapunov method, a sufficient condition for the existence of such a state feedback controller is obtained in terms of linear matrix inequalities(LMIs).

Key words: stochastic systems, non-fragile control, robust H control, LMI , Large-scale systems, stochastic systems, non-fragile control, robust H control, LMI

CLC Number: